# SDR UIEA2022060200563

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 15,336 hours, 1,915 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON AFT FAIRING I/B #3 FRAME MONOLITHIC PANEL FWD UPPER CORNER FASTENER HOLE FOUND CRACK(I/B #3 FRAME#1 PYLON AFT FAIRING MONOLITHIC PANEL FWD UPPER CORNER REPAIRED AS PER RI-54-52-15663 REV A)
